Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe abdominal pain after medications

I am married from last 3 years but have no baby yet. Doctor suggested my wife ovafin tablet 3 time in a day from 2nd day of her menstrual cycle to 6th day for conception/pregnancy. She took one one tablet due to which she got swear pain in her lower abdomen . She taken to hospital for emergency treatment and doctors took her under observation for about 7-8 hours. During observation she vomited and that tablet came out. after that she got relief of pain. I want to know the reasons of such swear pain. what should I do next?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Ovafin tablets are used to induce ovulation. Side effects with this tablet are relatively uncommon. Abdominal discomfort can occur with one patient out of 15. If more than one tablet per day is prescribed, should all tablets be taken at one time, approximately at the same time each day. Abdominal discomfort in your wive's case might be a coincidence only. You should consult the same Gynaecogist for the problem to find some solution like "to take drug with food etc."
Wish your wife good health & early conception,
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor